# SDR SWAA2019061733780

- Difficulty date: May 30, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM ANGLE CORRODED AT BS. 270, BETWEEN LBL 10 TO RBL 10.  REPAIRED ANGLE PER SRM AND EA.
